Alert archive / Alabama / Flash Flood Warnings in 2014

Flash Flood Warning 35, NWS Huntsville, AL

August 7, 2014Marshall County, Alabama

NWS Huntsville, AL issued this flash flood warning at Aug 7, 2014, 7:26 PM CDT for Marshall County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2014, 7:26 PM CDT (00:26 UTC)
Expired
Aug 7, 2014, 10:30 PM CDT
In force
3 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

County Marshall County, AL

The radar

The Northeast Alabama radar (KHTX), 78 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 330 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
330 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1870 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

819 
WGUS54 KHUN 080026
FFWHUN
ALC095-080330-
/O.NEW.KHUN.FF.W.0035.140808T0026Z-140808T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
726 PM CDT THU AUG 7 2014

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN MARSHALL COUNTY IN NORTHEAST ALABAMA...

* UNTIL 1030 PM CDT
    
* AT 724 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN IN THE BOAZ AREA WHERE BETWEN 2.5 AND 3 INCHES OF RAIN 
  HAS FALLEN IN THE LAST HOUR. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALBERTVILLE...BOAZ...RABBIT TOWN...MCVILLE AND HUSTLEVILLE. 

ADDITIONAL RAINFALL AMOUNTS OF ONE INCH ARE POSSIBLE IN THE WARNED 
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3428 8628 3433 8611 3419 8610 3418 8613
      3418 8619 3417 8621

$$

07
2 follow-up statements
879 
WGUS74 KHUN 080113
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
813 PM CDT THU AUG 7 2014

ALC095-080330-
/O.CON.KHUN.FF.W.0035.000000T0000Z-140808T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL AL-
813 PM CDT THU AUG 7 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHEASTERN MARSHALL COUNTY...

AT 806 PM CDT...RADAR ESTIMATED AROUND 3 INCHES OF RAIN IN BOAZ AND 
LOCATIONS JUST NORTH OF BOAZ. THE HEAVY RAIN IS BEGINNING TO TAPER 
OFF BUT RUNOFF STILL COULD CAUSE SOME FLASH FLOODING. AS OF 806 PM 
NO REPORTS OF FLASH FLOODING WERE REPORTED TO THE NATIONAL WEATHER 
SERVICE IN HUNTSVILLE.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3428 8628 3433 8611 3419 8610 3418 8613
      3418 8619 3417 8621

$$

07
529 
WGUS74 KHUN 080322
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1022 PM CDT THU AUG 7 2014

ALC095-080329-
/O.CAN.KHUN.FF.W.0035.000000T0000Z-140808T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL AL-
1022 PM CDT THU AUG 7 2014

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN MARSHALL COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT. HOWEVER CAUTION IS STILL ADVISED FOR MINOR FLOODING 
DUE TO RUNOFF. TOTAL RAINFALL BETWEEN 3 AND 4 INCHES WERE REPORTED 
JUST SOUTH OF ALBERTVILLE TO THE BOAZ AREA...WITHIN AN TWO HOUR 
PERIOD.

LAT...LON 3428 8628 3433 8611 3419 8610 3418 8613
      3418 8619 3417 8621

$$

07

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 6:56 PM CDT, 30 minutes earlier.

Area forecast discussion, Aug 7, 6:56 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
656 PM CDT THU AUG 7 2014

.UPDATE...
FOR 00Z TAFS

&&

.DISCUSSION...
/ISSUED 304 PM CDT THU AUG 7 2014/
THE 20Z SURFACE ANALYSIS...IR/VISIBLE SATELLITE IMAGERY AND AREA
88-D IMAGES INDICATED THAT AN INCREASING AREA OF SHRA/TSRA WAS
DEVELOPING INTO WESTERN TENNESSEE AND NORTH MISSISSIPPI. AN AREA OF
LOW PRESSURE WAS ANALYZED TO BE ACROSS NORTHERN MISSOURI...WITH A
NEARLY STATIONARY FRONT EXTENDING SOUTHEAST INTO THE TENNESSEE VALLEY
REGION. TEMPS ACROSS THE AREA WERE RANGING FROM THE LOWER TO MID 90S.
EXPECT SCATTERED SHRA/TSRA TO CONTINUE TO MOVE EAST-NORTHEAST INTO
THE FORECAST AREA THIS EVENING AND WILL KEEP IN CHANCE POPS FOR THE
AREA TONIGHT.

THE SHORT TERM MODELS ARE FAIRLY SIMILAR IN DEVELOPING A MID TO UPPER
LEVEL NORTHWEST FLOW AND MOVING THE SURFACE LOW AND SHORT WAVE AT
500 MILLIBARS SOUTHEAST INTO THE LOWER OHIO VALLEY BY 12Z FRIDAY.
WILL CONTINUE WITH LIKELY POPS ACROSS THE FORECAST AREA ON
FRIDAY...AS THE SHORT WAVE IS EXPECTED TO MOVE EAST THROUGH KENTUCKY
WITH TRAILING ENERGY MOVING THROUGH THE REGION. HAVE TRIMMED TEMPS
BACK A LITTLE TO NEAR GUIDANCE FOR HIGHS ON FRIDAY. THE FIRST SHORT
WAVE IS EXPECTED TO SHIFT EAST OF THE FORECAST AREA BY FRIDAY NIGHT
AND HAVE KEPT PRECIP CHANCES INTO THE CHANCE CATEGORY.

A SECOND SHORT WAVE IS EXPECTED TO MOVE ALONG THE SURFACE BOUNDARY
ACROSS THE REGION ON SATURDAY...AND HAVE KEPT PRECIP CHANCES INTO THE
LIKELY CATEGORY AGAIN. THE NORTHWEST FLOW WILL CONTINUE INTO MONDAY
AND TUESDAY...WITH PIECES OF SHORT WAVE ENERGY EXPECTED TO CONTINUE
TO MOVE SOUTHEAST THROUGH THE AREA. WILL STILL KEEP IN CHANCE POPS
FOR SHRA/TSRA FOR THE AREA THROUGH TUESDAY. BY WEDNESDAY...AN AREA OF
HIGH PRESSURE WILL CONTINUE TO SHIFT SOUTHEAST THROUGH THE CENTRAL
PLAINS STATES INTO THE OHIO VALLEY...WITH A WEAK SURFACE COLD FRONT
EXPECTED TO MOVE THROUGH THE AREA. HAVE CONTINUED WITH LOW CHANCE
POPS INTO THE LATTER PART OF THE EXTENDED FORECAST PERIODS...AS DRIER
AIR WILL BE SLOW TO MOVE SOUTHEAST INTO THE FORECAST AREA. HAVE KEPT
TEMPS CLOSE TO GUIDANCE NUMBERS THROUGH THE EXTENDED FORECAST
PERIODS.

TT

&&

.AVIATION...
FOR 00Z TAFS...VFR CONDITIONS WILL PREVAIL AT KHSV AND KMSL BUT
SHOWERS/THUNDERSTORMS MOVING THROUGH COULD CAUSE TEMP MVFR
CONDITIONS TILL 04Z. SHOWERS WILL REDEVELOP FRIDAY MORNING WITH
THUNDERSTORMS DEVELOPING IN THE AFTERNOON LASTING INTO THE EVENING
HOURS. ATTM CONFIDENCE IS LOW ON FRIDAY TIMING DUE TO FRONTAL
POSITION.

JMS

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Aug 7, 10:50 AM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1050 AM CDT THU AUG 7 2014

ALZ001>010-016-TNZ076-096-097-080100-
LAUDERDALE-COLBERT-FRANKLIN AL-
LAWRENCE-LIMESTONE-MADISON-MORGAN-MARSHALL-JACKSON-DEKALB-CULLMAN-
MOORE-LINCOLN-FRANKLIN TN-
1050 AM CDT THU AUG 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON...WITH THE BEST CHANCES OF RAIN IN NORTHWEST ALABAMA. RAIN
CHANCES WILL INCREASE TONIGHT...AS A FRONTAL BOUNDARY SAGS SOUTHWARD
ACROSS THE AREA FROM THE NORTH. BRIEF HEAVY RAINFALL AND FREQUENT
LIGHTNING ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

MORE WIDESPREAD COVERAGE OF STORMS IS EXPECTED FRIDAY AND
SATURDAY...AS A WEAK COLD FRONT AND UPPER LEVEL DISTURBANCES MOVE
ACROSS THE REGION. WIND GUSTS TO 40 MPH...LOCALLY HEAVY RAINFALL...
AND FREQUENT LIGHTNING ARE THE PRIMARY THREATS FROM THE STRONGER
STORMS. LOCALIZED FLASH FLOODING IS ALSO POSSIBLE...DUE TO HIGH
AMOUNTS OF MOISTURE IN THE ATMOSPHERE AND SLOW STORM MOTION.

ALTHOUGH THE STORM SYSTEM WILL MOVE EAST OF THE REGION SATURDAY
NIGHT...ISOLATED TO SCATTERED...MAINLY AFTERNOON AND EVENING
STORMS WILL BE POSSIBLE FOR SUNDAY THROUGH WEDNESDAY.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

RSB/KDW

In the hours before

Special weather statement, Aug 7, 6:00 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
600 PM CDT THU AUG 7 2014

ALZ016-072330-
CULLMAN AL-
600 PM CDT THU AUG 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CULLMAN COUNTY UNTIL
630 PM CDT...

AT 559 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
WEST OF CULLMAN...MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CULLMAN...GOOD HOPE...BALDWIN...VINEMONT...WEST POINT...JONES
CHAPEL...PHELAN...LOGAN AND SMITH LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3424 8708 3431 8689 3431 8674 3410 8668
      3406 8703
TIME...MOT...LOC 2259Z 254DEG 14KT 3418 8698

07
Special weather statement, Aug 7, 6:30 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
630 PM CDT THU AUG 7 2014

ALZ005-007-080000-
MORGAN AL-LIMESTONE AL-
630 PM CDT THU AUG 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORGAN AND SOUTHEASTERN
LIMESTONE COUNTIES UNTIL 700 PM CDT...

AT 630 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PRICEVILLE...OR NEAR HARTSELLE...MOVING NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DECATUR...HARTSELLE...PRICEVILLE...FALKVILLE...SOMERVILLE...FLORETTE
AND VALHERMOSO SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3456 8702 3465 8679 3455 8679 3455 8675
      3459 8671 3459 8669 3458 8668 3442 8662
      3439 8696
TIME...MOT...LOC 2330Z 254DEG 13KT 3450 8691

07
Special weather statement, Aug 7, 6:45 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
645 PM CDT THU AUG 7 2014

ALZ008-010-080015-
MARSHALL AL-DE KALB AL-
645 PM CDT THU AUG 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND
SOUTHWESTERN DE KALB COUNTIES UNTIL 715 PM CDT...

AT 644 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BOAZ...MOVING NORTHEAST AT 10 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALBERTVILLE...BOAZ...CROSSVILLE...GERALDINE...PAINTER...RODENTOWN...
ARONA...LATHAMVILLE...KILPATRICK AND MCVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3427 8625 3438 8597 3420 8591 3420 8611
      3419 8611 3418 8619 3416 8622
TIME...MOT...LOC 2344Z 255DEG 10KT 3421 8615

07
Special weather statement, Aug 7, 6:58 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
658 PM CDT THU AUG 7 2014

ALZ006-080030-
MADISON AL-
658 PM CDT THU AUG 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON COUNTY UNTIL
730 PM CDT...

AT 658 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MADISON...MOVING NORTHEAST AT 15 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...MADISON...REDSTONE ARSENAL...MERIDIANVILLE...MOORES
MILL...HAZEL GREEN...HARVEST...ALABAMA A AND M UNIVERSITY...MARSHALL
SPACE FLIGHT CENTER AND UNIVERSITY OF ALABAMA IN HUNTSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3493 8658 3472 8649 3463 8677 3483 8679
      3484 8679
TIME...MOT...LOC 2358Z 253DEG 14KT 3474 8678

07
Special weather statement, Aug 7, 7:17 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
717 PM CDT THU AUG 7 2014

ALZ008-010-080100-
MARSHALL AL-DE KALB AL-
717 PM CDT THU AUG 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND
SOUTHWESTERN DE KALB COUNTIES UNTIL 800 PM CDT...

AT 716 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BOAZ...MOVING EAST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ALBERTVILLE...BOAZ...COLLINSVILLE...CROSSVILLE...GERALDINE...
LAKEVIEW...PAINTER...ARONA...KILPATRICK AND PEEKS CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3424 8584 3420 8585 3420 8611 3419 8611
      3418 8619 3416 8622 3428 8627 3443 8588
      3424 8581
TIME...MOT...LOC 0016Z 253DEG 14KT 3422 8616

07

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:17 PM CDTSpecial Weather StatementHUNMarshall43 min
Aug 7, 8:02 PM CDTSpecial Weather StatementHUNDeKalb28 min
Aug 7, 8:34 PM CDTSpecial Weather StatementHUNJackson41 min
Aug 8, 1:28 PM CDTSpecial Weather StatementHUNMadison47 min
Aug 8, 1:35 PM CDTSpecial Weather StatementHUNMarshall40 min
Aug 8, 1:42 PM CDTSpecial Weather StatementHUNMadison48 min
Aug 8, 2:15 PM CDTSpecial Weather StatementHUNLauderdale45 min
Aug 8, 2:39 PM CDTSpecial Weather StatementHUNColbert51 min
Aug 8, 2:53 PM CDTSevere Thunderstorm WarningHUNDeKalb, Marshall37 min
Aug 8, 2:59 PM CDTSevere Thunderstorm WarningHUNDeKalb31 min
Aug 8, 3:15 PM CDTSevere Thunderstorm WarningHUNDeKalb30 min
Aug 8, 3:42 PM CDTSevere Thunderstorm WarningHUNMarshall33 min
Aug 8, 4:51 PM CDTSpecial Weather StatementHUNJackson39 min
Aug 8, 5:13 PM CDTSpecial Weather StatementHUNJackson47 min
Aug 8, 5:55 PM CDTSpecial Weather StatementHUNJackson50 min

Nearby

Flash Flood Warnings in Alabama, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.